Low dimensional strongly perfect lattices. II: Dual strongly perfect lattices of dimension 13 and 15.
Journal de Théorie des Nombres de Bordeaux, Volume 25 (2013) no. 1, pp. 147-161.

A lattice is called dual strongly perfect if both, the lattice and its dual, are strongly perfect. We show that there are no dual strongly perfect lattices of dimension 13 and 15.

Un réseau est dual fortement parfait si le réseau et son dual sont fortement parfaits. On démontre qu’il n’y a pas de réseau dual fortement parfait en dimension 13 et 15.

Received:
Published online:
DOI: 10.5802/jtnb.830
Classification: 11H06,  11H55
Keywords: extreme lattices, spherical designs, strongly perfect lattices, dual strongly perfect lattices
@article{JTNB_2013__25_1_147_0,
     author = {Gabriele Nebe and Elisabeth Nossek and Boris Venkov},
     title = {Low dimensional strongly perfect lattices.  {II:} {Dual} strongly perfect lattices of dimension 13 and 15.},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {147--161},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {1},
     year = {2013},
     doi = {10.5802/jtnb.830},
     zbl = {1271.11069},
     mrnumber = {3063835},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.830/}
}
TY  - JOUR
TI  - Low dimensional strongly perfect lattices.  II: Dual strongly perfect lattices of dimension 13 and 15.
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2013
DA  - 2013///
SP  - 147
EP  - 161
VL  - 25
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.830/
UR  - https://zbmath.org/?q=an%3A1271.11069
UR  - https://www.ams.org/mathscinet-getitem?mr=3063835
UR  - https://doi.org/10.5802/jtnb.830
DO  - 10.5802/jtnb.830
LA  - en
ID  - JTNB_2013__25_1_147_0
ER  - 
%0 Journal Article
%T Low dimensional strongly perfect lattices.  II: Dual strongly perfect lattices of dimension 13 and 15.
%J Journal de Théorie des Nombres de Bordeaux
%D 2013
%P 147-161
%V 25
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.830
%R 10.5802/jtnb.830
%G en
%F JTNB_2013__25_1_147_0
Gabriele Nebe; Elisabeth Nossek; Boris Venkov. Low dimensional strongly perfect lattices.  II: Dual strongly perfect lattices of dimension 13 and 15.. Journal de Théorie des Nombres de Bordeaux, Volume 25 (2013) no. 1, pp. 147-161. doi : 10.5802/jtnb.830. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.830/

[1] W. Bosma, J. Cannon and C. Playoust, The Magma algebra system. I. The user language. J. Symbolic Comput. 24 (1997), 235–265. (http://magma.maths.usyd.edu.au/magma/) | MR: 1484478 | Zbl: 0898.68039

[2] K. M. Anstreicher, Improved linear programming bounds for antipodal spherical codes. Discrete Comput. Geom. 28 (2002), 107–114. | MR: 1904012 | Zbl: 1175.90284

[3] H. Cohn, N.D. Elkies, New upper bounds on sphere packings I. Annals of Math. 157 (2003), 689–714. | MR: 1973059 | Zbl: 1041.52011

[4] R. Coulangeon, Spherical designs and zeta functions of lattices. International Mathematics Research Notices (2006). | MR: 2272103 | Zbl: 1159.11020

[5] J. Martinet, Perfect lattices in euclidean space. Springer Grundlehren 327 (2003). | MR: 1957723 | Zbl: 1017.11031

[6] G. Nebe, B. Venkov, The strongly perfect lattices of dimension 10. J. Théorie de Nombres de Bordeaux 12 (2000), 503–518. | Numdam | MR: 1823200 | Zbl: 0997.11049

[7] G. Nebe, B. Venkov, Low dimensional strongly perfect lattices I: The 12-dimensional case. L’enseignement Mathématique 51 (2005), 129–163. | MR: 2154624 | Zbl: 1124.11031

[8] G. Nebe, B. Venkov, Low dimensional strongly perfect lattices III: The dual strongly perfect lattices of dimension 14. Int. J. Number Theory 6 (2010), 387–409. | MR: 2646763 | Zbl: 1219.11103

[9] E. Nossek, On low dimensional strongly perfect lattices. PhD thesis, RWTH Aachen university, 2013.

[10] B. Venkov, Réseaux et designs sphériques. Monogr. Ens. Math. 37 (2001), 10–86. | MR: 1878745 | Zbl: 1139.11320

Cited by Sources: